# SDR DALA2024100909863

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 LH PYLON FORWARD UPPER SPAR IDG POWER FEEDER CABLE CUTOUT CRACKED. CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER ER/A 621135-14. (0597890)
